# SDR SWAA2017080815435

- Difficulty date: July 19, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 62,874 hours, 36,551 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM T-CHORD CAP CORRODED AT BS 986, BETWEEN LBL 45 TO RBL 45.  R&R FLOORBEAM PER SRM & EA.
